Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & EMBASE  
     Home | Subscribe | Feedback  

LETTERS
[View FULLTEXT] [Download PDF
 
Year : 2018  |  Volume : 64  |  Issue : 2  |  Page : 128  

Upper airway angioedema after topical hyaluronic acid in a patient treated with bisoprolol

A Schattner1, A Haj-Yahya2 
1 Department of Medicine, Laniado Hospital, Sanz Medical Center, Netanya and The Faculty of Medicine, Hebrew University and Hadassah Medical School, Jerusalem, Israel
2 Department of Emergency Medicine, Laniado Hospital, Sanz Medical Center, Netanya and The Faculty of Medicine, Hebrew University and Hadassah Medical School, Jerusalem, Israel

Correspondence Address:
A Schattner
Department of Medicine, Laniado Hospital, Sanz Medical Center, Netanya and The Faculty of Medicine, Hebrew University and Hadassah Medical School, Jerusalem
Israel




How to cite this article:
Schattner A, Haj-Yahya A. Upper airway angioedema after topical hyaluronic acid in a patient treated with bisoprolol.J Postgrad Med 2018;64:128-128


How to cite this URL:
Schattner A, Haj-Yahya A. Upper airway angioedema after topical hyaluronic acid in a patient treated with bisoprolol. J Postgrad Med [serial online] 2018 [cited 2022 Dec 2 ];64:128-128
Available from: https://www.jpgmonline.com/article.asp?issn=0022-3859;year=2018;volume=64;issue=2;spage=128;epage=128;aulast=Schattner;type=0


 
Friday, December 2, 2022
 Site Map | Home | Contact Us | Feedback | Copyright  and disclaimer